# SDR AALA20151016009

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 49,413 hours, 20,032 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, EXTENDING FLAPS FROM 2 - 5 FLAPS STOPPED AT JUST BEYOND 2 DEGREES.  SYMMETRICAL AT ALL TIMES.  FLAPS EXTENDED TO 15 USING ALTERNATIVE FLAP SWITCH.  FLIGHT DECLARED AN EMER & LANDED NORMAL.   NO FLAP OVER SPEED THROUGHOUT.  ACFT WAS REMOVED FROM SERVICE.  FOUND LE4 SENSOR S175 OUT OF TOLERANCE.  REPLACED S175 SENSOR. REQUIRED TESTS PASSED IAW MM 27-88-11.
